# SDR DHL2007784537

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLIND FASTENERS INSTALLED IN REPAIR AT STA 1194, STR 19R.  REMOVED BLIND FASTENERS ON REPAIR IAW B727 SRM 51-30-2.  CUT 4 ACCESS HOLE IN AFT AIRSTAIRS STA 1194 RBL 60 AT TORQUE BOX UPR WEB IAW B727 SRM 51-40-2. OVER SIZED BLIND FASTENER HOLES .03125 IAW B727 SRM 53-30-3, FIG 27.  HFEC HOLES IAW B727 NDTM PT.6, 51-00-00, NO DEFECTS NOTED.  TREATED, PRIMED AND INSTALLED SOLID FASTENERS IAW B727 SRM 51-10-2, 51-30-2 AND 53-30-3, FIG 5.  FAB`D DOUBLER FOR ACCESS FROM 7075T6, .040, 6 BY 6 IAW B727 SRM 53-10-3, FIG 1 AND 51-40-2, FIG 1.  TREATED, PRIMED AND INSTALLED DOUBLER IAW B727 SRM 51-10-2 AND 51-30-2.THIS REPAIR IS A CATEGORY B IAW B727 SRM 53-30-3, PG.20.
